MAUDE Adverse Event Report: ICOTEC AG VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 6.5 X 50 MM

ICOTEC AG VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 6.5 X 50 MM
Model Number 16-6022-56550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Back pain (4895)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the relevant production records of the pedicle screws did not identify any anabolies that could be a cause of the event.The evaluation of the returned pedicle screw did not lead to a clear conclusion of the root cause.Current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.Data relating to manufacturing date is not on the label as udi-pi.
 
Event or Problem Description
A patient in switzerland was treated on (b)(6) 2024 with 4 pedicle screws t9 and t11 with a tumor beeing present at t10.The patient noticed increasing pain (date between on (b)(6) 2025 and on (b)(6) 2026).At the hospital, it was diagnosed that t10 had collapsed.During imaging it was additionally noticed that the screw t11 left was loose.A revision surgery was planned and conducted on (b)(6) 2026 where it was noticed that the screw t11 right has broken.During the revision surgery the surgeon replaced the screw in t11 left and treated an additional level t12 with a screw left and right.The surgeon decided to leave the broken off shaft of the screw in t11 right in the patient.

Brand Name
VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 6.5 X 50 MM
Common Device Name
VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 6.5 X 50 MM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 15
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key25356813
Report Number3006493760-2026-00005
Device Sequence Number10654289
Product Code NKB
UDI-Device Identifier07640164844756
UDI-Public07640164844756
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K232628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number16-6022-56550
Device Catalogue Number16-6022-56550
Device Lot Number23/02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown